| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Crash Course Needed on T3/T4
Crash Course Needed on T3/T4
[ Back to Messages
Posted by Devon
on August 17, 2000 at 15:18:26:
I've been on Synthroid for about 10 years now. Over the last few, I've noticed a decrease in energy and a complete inability to lose weight. I haven't pushed the issue with my doctor--apparently she doesn't think it's severe enough to change my treatment.
However, I've been reading a bit about T3 and T4, and I'm wondering if I should talk to her specifically about adding these to my treatment. (I'm assuming that if my prescription says "Synthroid," I'm not currently getting either of them. Yes or no?)
I have a doctor's appointment tomorrow morning. Can someone give me a brief summary of what these are, what they do, and some advice on how to approach a doctor who's fairly conservative? (I already know she won't prescribe Armour.)
Thanks very much!
All times are GMT -7. The time now is 02:12 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!